# SDR SWAA2023060656173

- Difficulty date: June 5, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 63,280 hours, 37,792 cycles
- Engine: Cfmint CFM567B242
- Engine time: 80,341 hours, 49,310 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG FAIL & ASSOCIATED LOUD BANG ON T/O ROLL. ABORTED T/O AT <80KTS A/C ABORTED TAKEOFF @ 80 KTS DUE TO #2 ENG FAILURE AND ASSOCIATED LOUD BANG ON TAKEOFF ROLL. REPORTED ENGINE DEBRIS ON RUNWAY. EMERGENCY EQUIPMENT MET THE AIRCRAFT AND GAVE ALL CLEAR FOR RETURN TO GATE. - UNSCHEDULED ENGINE CHANGE. F2174 SNA-SMF. REMOVED AND REPLACED #2 ENGINE PER MT 771-00-01.
